# SDR 9509702282

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator Door
- Condition: Malfunctioned
- Location: Nr 8 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB UPON FLAP RETRACTION, THE NR 8 LEADING EDGE SLAT REMAINED EXTENDED.  JETTISONED 12,000 LBS OF FUEL AND RETURNED TO DTW.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED NR 8 SLAT ACTUATOR DOOR TO BE CAUSE, ITEM DEFERRED.
